# SDR FAA031008001

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: General aviation
- Aircraft: N43SA
- Make and model: Cessna 550
- Aircraft serial: 5500086
- Aircraft time: 10,254 hours, 7,493 cycles
- Engine: Pwa JT15D4
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: Cockpit
- Part time: 10,256 hours, 7,493 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED CB LABELED LT CB PANEL OPENED IN FLIGHT, PILOT BLEW THE GEAR DOWN AND INITIATED A FLYBY OF THE TOWER TO ASSURE THE GEAR WAS DOWN. AC LANDED WITHOUT FURTHER INCIDENT.  MAINT INVESTIGATION REVEALED THAT THE CROSSOVER POWER WIRE FROM THE CO-PILOTS CB PANEL HAD RUBBED AND ARCED TO THE NUT AND COTTER KEY ATTACHING THE AILERON CABLE LINK FROM THE PILOTS CONTROL COLUMN TO THE OB LT FWD AILERON CABLE. THE WIRE WAS NOT PROPERLY ROUTED OR SECURED. THE WIRE LAYS UNDERNEATH THE AIR CONDITIONER DUCTING AND IS NOT VISIBLE WITH ONLY THE COCKPIT FLOORBOARDS REMOVED. THE WIRE SUPPLIES POWER FROM THE CO-PILOTS CB PANEL TO THE PILOTS CIRCUIT BREAKER PANEL BUSS THAT SUPPLIES POWER TO THE FOLLOWING BREAKERS ACM-2, W/S BLEED AIR, PITCH TRIM, SENS PWR, SPEED BRAKE, ENG. SYNC.
